Simply Right™ Naproxen Sodium - 400 ct. 

by Simply Right | Item #: 776589 |Model #: 36879/S0009ZX | (3) |

 

Simply Right™ Naproxen Sodium - 400 ct.
Only sold in Club
Select a Club for pricing and pickup availability
Pick up for FREE
Delivery estimates, taxes and fees are based on zip code. For pickup orders, item availability and final purchase price are based on availability in your Club the day of order pickup.
Simply Right™ - Formerly known as Member's Mark® - Naproxen Sodium is a pain reliever and fever reducer.

Description

Simply Right™ Naproxen Sodium will temporarily relieve minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold and temporarily reduces fever.

Formerly known as Member's Mark®

Specifications

  • Simply Right™ Naproxen Sodium
  • 400 caplets**
  • 220mg caplets
  • Health care
  • Strength to last 12 hours
  • Each caplet contains sodium 20mg
  • Compare to Aleve® Caplets active ingredient***
  • Package Dimensions: 5.086"H x 2.608"W x 2.608"D
  • Formerly known as Member's Mark®
Active Ingredient (in each caplet): Naproxen sodium 220mg (naproxen 200mg)(NSAID)*...Purpose: Pain reliever/fever reducer.

Inactive: FD&C blue no. 2, aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titianium dioxide.

*Nonsteroidal anti-inflammatory drug.
**Capsule-shaped tablets.
***This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Aleve® Caplets.

Details

Assembled Country

USA

Component Country

USA

                             

Ask & Answer

Warranty Information

This product is covered by the Sam's Club Member Satisfaction Guarantee.

There is no additional information available for this item.